# SDR EIA2000213

- Difficulty date: June 7, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK, FOUND APU COMPARTMENT RIGHT FRAME CRACKED AT BS 2664.19 WL 305.  CRACKED AREA TRIMMED OFF, NDT INSPECTED AND FRAME REPAIRED PER SRM 51-40-03.  (M)
